Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Had an overactive thyroid, feel bloated and tired. Exercising regularly will help?

Hi. I had an overactive thyroid for two years non treated as doctors told me to let it stabilise itself. Now its recorded to have regulated however since then in nearly four months I have put on approximately two stone . I feel bloated and tired. My diet is not bad and I don t eat to much. I excercise regularly so I can not see why I would of put two stone on. Could my thyroid now be underactive?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
If u were not treated for 'overactive' thyroid then most likely u had sub acute thyroiditis and it is more likely to cause an 'underactive' thyroid over a period of time. it is advisable to get the thyroid function test repeated now and subsequently at regular intervals. however 'underactive' thyroid is known to increase ur body weight only by ~5% of ur body weight.
Answered: Sun, 13 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor